# SDR 2005FA0000246

- Difficulty date: November 3, 2004
- Submitted: March 8, 2005
- Operation: General aviation
- Aircraft: N219MS
- Make and model: Cessna 550
- Aircraft serial: 5500180
- Engine: Pwa JT15D4
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Frame
- Part number: 551900932
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS. ALSO, PREVIOUS INAPPROPRIATE REPAIR.  CHAIR WAS REPAIRED IAW STO1042WI STRUCTURAL SEAT REPAIR.  (K)
